# SDR IPXA2021011964621

- Difficulty date: December 18, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 LOWER FWD CARGO INTERCOSTAL IS CRACKED BETWEEN STA 6-10 TO 6-30 LONG 43L.  REMOVED AND REPLACED LOWER FWD CARGO INTERCOSTAL BETWEEN STA 6-10 TO 6-30 LONG 43L, IAW SRM 51-33-01 PG 30.  (MINOR)
